Tingling, burning feeling in the leg with peroneal nerve thickening
I had hansens (leprosy) 11 yrs before, 1999, ( 2 patch and 1 nerve in foot and leg).
I have taken MDT drugs for 6 months and i was completely cured.
patches disappeared and nerve recovered. However in the patch
some loss of sensation remained and in other areas sensation partially recovered.
This is the only past medical history involving legs.
Now,Oct 2011, suddently i am feeling tingling, numbness and burning sensation on sole of my
feet right below big toe ( i had previous patch on top of big toe). This buring sensation area is
increasing and now i have almost half of my feet (lengthwise). Occasionally one or two nerves are paining.
I have some muscle weakness also.
I am not able to walk for more than 100-200 Meters.
I have undergone complete medical check up..
Medical test revealed I am not diabetic, no thyroid deficiency, no B12 deficiency. complete blood count are normal.
I have also taken nerve conduction study and they are normal.
I dont have any new patch, but in the last 10 days i could feel nerve thickening (peroneal nerve) and some pain.
I am having this symptom for the last 6 months and have consulted 5-6 doctors.
Still not diagnosed the cause. I am worried and undergoing extreme trauma.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.